# SDR SWAA2014082731312

- Difficulty date: July 22, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 55,897 hours, 44,376 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESS DECK WEB CRACKED BETWEEN BS 663.75 TO 675 BETWEEN RBL 37 TO 44.  REPAIRED WEB IAW SRM.
